MathSciNet Relay Station
MathSciNet bibliographic data
MR1883917 35S05
Ando, Hiroshi; Morimoto, Yoshinori Wick calculus and the Cauthy problem for some dispersive equations. [Wick calculus and the Cauchy problem for some dispersive equations] Osaka J. Math. 39 (2002), no. 1, 123–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement